# SDR SWAA2013090319809

- Difficulty date: August 24, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 20,632 hours, 12,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022608
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD EMERGENCY SIGN NR 2 LED INOPERATIVE.  RELAMPED LIGHT IAW MM.
